# SDR YENA201801200040

- Difficulty date: January 20, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N976JT
- Make and model: Airbus A321-231
- Aircraft serial: 7529
- Aircraft time: 4,226 hours, 819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 155673
- Condition: Failed
- Location: Emergency Lights
- Part time: 1,167 hours, 228 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT THE AFT OVERWING EXITS LT AND RT FAILED TO ILLUMINATE.  REMOVED AND REPLACED EPSU 12WL,  OPS CHECKED NORMAL IAW AMM 33-51-38.  ACFT OK FOR SERVICE.
